Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A statistical study of randomness among the first $ 10,000$ digits of $ \pi $

Author: R. K. Pathria
Journal: Math. Comp. 16 (1962), 188-197
MSC: Primary 10.03
MathSciNet review: 0144443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society